Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
178 Doctors are Online

Ejaculation problem & chest pain after taking urimax. Substituted with flotral & stablon. Side effects?

hi...i m 25 yrs old guy took urimax 0.2 twice a day for about 6 months or may be above. i started feeling its side effects about 3 months back but couldn t able to find causes for these side effects. yesterday i found that its urimax 0.2 mg which is adversely effecting my ejaculation and also i feel weak and there is also pain in my chest . i concern to my dr. today and he suggested me flotral 10 mg 1 tab at bed time instead of urimax 0.2 and tab.stablon 12.5 mg twice a day. stablon is suggested for 1 month. i want to know whether these tab. can cause any side effects and i am especially concern about my ejaculation. whether these tab.s effect my ejaculation?
Asked On : Mon, 2 Jul 2012
Answers:  1 Views:  471
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response

You have wasted 3 months to find the cause of your ejaculation problem which is the common side effects Urimax(Tamsulosin) in male. The problem is called retrograde ejaculation. You has been given flotral 10(Alfuzosin) and stablon(Tianeptine) dont have such side effects. At the age 25 yrs you taking Urimax/flotral 10, are not the one suffering from BEP(benign enlargement of prostate)?. But the condition is very rare at this young age. Stablon(Tianeptine) is usually given in major Depression Disorder. Its indication in you is not clear. If it is given for ejaculation problem, it is not needed. Stopping Urimax will do.

Answered: Mon, 29 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor